... have come and gone (after I worked to get rid of them) all day today
3 Dec 2009
Yes hiccups are a side-effect of oxaliplatin.
If these become bothersome you will need to talk to your doctor.
See a list of side-effects for oxaliplatin here: http://www.drugs.com/sfx/oxaliplatin-side-effects.html
- Oxaliplatin Information for Consumers
- Oxaliplatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxaliplatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 Sep 2009
Zegerid is the drug I suspect is giving the hiccups. There have been some other changes; one being getting off of avaide and being put on other blood ...
1 answer • 12 Nov 2010
Fentanyl - Help! I have hiccups after upping my dose & they won't stop... this would be just a sligh
... annoyence if it werent for the issue that hiccups are extremely painful for me. My severe chest pain is what is being treated by the patch & ...
3 answers • 30 Apr 2011
... it seems to work. Unfortunately he is having some side effects of bad dreams and confusion. Do these side effects seem to get less or go away ...
2 answers • 27 Dec 2011
I've BN throwing up since last Friday and I'm not able to keep no liquid or food down... on Sunday I
... started to get the hiccups now to... plz help, for I'm tired n confuse for even the Er can't pin point WATS wrong
1 answer • 7 Mar 2014